Deep search:Searching for "ISAC G." in 'AUTHORGot 1 item.
index Title
1Exceptional family of elements and the solvability of complementarity problems in uniformly smooth and unif...
Author(s):ISAC G., LI Jin-lu  Clicked:4631  Download:2053  Cited:4  <Full Text>
Journal of Zhejiang University Science A  2005 Vol.6 No.4 P.289-295  DOI:10.1631/jzus.2005.A0289
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE